Jana is probably right, but it depends on whether you are taking straight FIORINAL or FIORINAL w/ CODIENE. Fiorinal contains NSAID pain medications, like aspirin or ADVIL, that can set up a series of continous headaches called rebound headaches. Even if your headaches feel different, they are all rebound headaches. If your FIORINAL does contain Codiene, you could very well be addicted to the Codiene. If Codiene isn't included, then you have overloaded your system with NSAIDS.
The rule for Migraine pain management is that you never take more medication than prescribed, and you should never take pain meds more than two days a week. If you take pain meds more often (OTC or Prescription meds), you develop a dependence on them, and will have a headache every day until you break the cycle. The only way to break the daily rebound headaches is to stop taking the pain medication. Tapering off the Fiorinal is important not to shock your system, or give you bad side effects. You also have to stop taking all pain meds, to basically clean out your system. This is not an easy process. It may take a week or two, and you will feel absolutely rotten in the process. However, it's imperative to reset your system, so that when you do have a migraine, the pain medication will work for you.
Going through this process is very hellish, I've been there myself. There is no getting past the pain. You just have to keep telling yourself that eventually things will get better. Just try to sleep as much as possible, so you miss being awake and in pain.
Please let us know how you are doing.